# SDR ABXA020109

- Difficulty date: June 16, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4610355
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR COND/PRESS COMPARTMENT BETWEEN FS 56-70, LONGERON 36, END FITTING WAS CORRODED.  REPLACED END FITTING IAW DC-8 SRM 51-1-20D.
